Addiction To Synthetic Tobacco?

Illustration of Addiction To Synthetic Tobacco?
Illustration: Addiction To Synthetic Tobacco? cdn.cnn.com

Hello r nMy brother is 21 years old who uses synthetic tobacco since 2 years ago, he uses it very regularly every day. When he is not using synthetic tobacco a day, my brother must have had seizure spasms with foam, starting yesterday he was determined to stop using synthetic tobacco, but why does my sister have no appetite? love

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. The use of synthetic tobacco has an adverse effect that is as bad or even worse than the tobacco found in ordinary cigarettes. Even the minister of health has included one type of tobacco in the narcotics category because of its composition containing synthetic marijuana. Among the obvious bad effects are dependence and make users feel uncomfortable when they lack these substances in their bodies.


What you describe with your sister having seizures, no appetite, foaming at the mouth, vomiting and trembling when trying to stop using synthetic tobacco, most likely occurs due to withdrawal syndrome. Withdrawal syndrome is a collection of symptoms that appear when a person stops using a substance that is addictive. Not only in synthetic tobacco, withdrawal syndrome can also appear in conditions of dependence on ordinary cigarettes, alcohol, and illegal drugs and other narcotics. But of course, the possibility of disorders in the digestive system such as peptic ulcers, acid reflux disease and so on remains.


Among the risk factors for developing withdrawal syndrome are a history of substance use that creates dependence, as well as sudden withdrawal from the use of the substance. So that our advice, consult your brother's problem to a psychiatrist. Psychiatrists are medical specialists who are competent in dealing with addiction problems and the effects it has on the body. It is possible that later your sister's psychiatrist will do rehabilitation by replacing synthetic tobacco with other substances that have less effect, and later in a controlled manner, the substance will be reduced gradually until it reaches a state of complete independence, which obviously does not stop it immediately.


Meanwhile, what you can do as a family is to give him moral support that what he has decided to stop using synthetic tobacco is correct, and even though what he is doing is hard, it can work. Also invite your siblings to regularly exercise and socialize with others, while maintaining endurance by eating nutrient-rich foods such as fruits and vegetables. I wish your sister a speedy recovery.


That's all, hope it helps.


dr. Amadeo D. Basfiansa

: by

Related Question

How To Deal With Insomnia?

How To Deal With Insomnia?

(12 months ago)

ass .. want to ask .. this is my mother she hasn’t slept for 4 days. he had seen a doctor and the doctor said his health was normal, blood was normal. and it has been given s... Read more

How To Deal With Vomiting And Diarrhea In Children Aged 4 Years?

How To Deal With Vomiting And Diarrhea In Children Aged 4 Years?

(10 months ago)

Hello r nI want to ask. How to deal with vomiting and diarrhea my child aged 4thn. R nEvery meal of rice vomits. And 1 day he can defecate 5-6 times .. r nI’m sorry to see it... Read more

Umbilical Cord?

Umbilical Cord?

(10 months ago)

The end of the umbilical cord is dry but how come the base is wet ..... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *